Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

You may feel that your knee or elbow joints are missing a little fluid... that's normal because of the drying effect of accutane. There's tragic stories all over the net of sportsmen and women who were on accutane and said that their performances decreased and could not practice their sport professionally anymore because their knees hurt or elbows hurt. I don't believe much of that, 'cause you can feel the symptoms while on the drug, and you can stop when you want... also, you can start with a very low dose, and see what happens (basically dried lips). We're all different, just give it a go with a low dose and if you don't feel alright, just give it up and try some other treatment.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×